# SDR LR7A99126

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 597 - 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HSP53161, FOUND CARGO COMPARTMENT CHINE ANGLE CORRODED AND CRACKED FS 597 TO 737.  REPLACED CHINE ANGLE IAW SMP 583 AND DWG 372326.  NR 458.
